Posted by annemarie (126.96.36.199) on February 16, 2001 at 05:01:31:
In Reply to: Hi...another new guy! Got a question about Verapamil posted by Tim on February 15, 2001 at 21:36:57:
Tim, welcome on this board, though sorry to see you here.
Yes you can up the vera dose as long as you watch your heart AND your blood pressure.
You may get some side effects with these high doses - swollen ankles, bowel problems.
But do not forget Vera does take a little time to kick in as a preventative. This means that usually only the big bad ones come through.
If Vera has changed your pattern (1 baddie instead of 2-3 attacks) you have already gained.
I wonder a little about your oxygen story. In the time I have beenon this board, I have not seen anything about rebound headaches from oxygen.
Might this be a mistaken reaction? There are people here that know LOTS and lots abot oxy, who might set you right.
Also, did you have the right regulator, delivering a flow of at least 7 liters p/m, with the non rebreather face mask?
Several people reported oxy didn't do anything for them in the past, but when they tried it the proper way it did work.
Then there is cooled oxy and oxy with a bubbler.
Check it all out and please ask questions!
There is a lot of knowledge her.
Walk in beauty, you and your daughter,
Post a Followup